# SDR FDEA200905151682

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Corroded
- Location: Bs 1080-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS SEVERAL PLACES WITH LIGHT SURFACE CORROSION AT STA 1080 TO STA 1180, WL 208.10, RBL 24.75.  EVALUATE AND RECTIFY.  SEAT TRACK AT STA 1080 TO STA 1180, RBL 24.75, WL 208.10 REMOVED AND REPLACED IAW DWG 144N5021-2 AND SRM 51-40-02 REV. 96. PART MARKED ON NEW SEAT TRACK AS FX 144N5021-2 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
